MAUDE Adverse Event Report: ACCURAY INCORPORATED TOMOTHERAPY TREATMENT DELIVERY SYSTEM; MEDICAL LINEAR ACCELERATOR

ACCURAY INCORPORATED TOMOTHERAPY TREATMENT DELIVERY SYSTEM; MEDICAL LINEAR ACCELERATOR
Model Number H-SERIES
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The fse (field service engineer) was performing a replacement of the union.When the union was put in the cart by using the boom crane, the boom crane lost balance of the union and it fell down.The fse's right hand was injured (laceration and finger fracture, bleeding and swelling) by the falling boom crane.
 
Event or Problem Description
The field service engineer's right hand was injured (laceration and finger fracture, bleeding and swelling) by the falling boom crane when performing service.
 
Additional Manufacturer Narrative
Through the investigation, it was determined that the service process requires three field service engineers to perform the work.However, for this event, there were only two fses on site.The japan service team has committed to staffing service events with the recommended number of fse's moving forward.

Brand Name
TOMOTHERAPY TREATMENT DELIVERY SYSTEM
Common Device Name
MEDICAL LINEAR ACCELERATOR
Manufacturer (Section D)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer (Section G)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer Contact
daniel biank
1209 deming way
madison, WI 53717
6088242971
MDR Report Key17922109
Report Number3003873069-2023-00017
Device Sequence Number2971214
Product Code IYE
UDI-Device IdentifierM65810182860
UDI-Public+M65810182860/16D20161019K
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121934
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberH-SERIES
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2023
Supplement Date Received by Manufacturer09/30/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown